# SDR 2000UALA00235

- Difficulty date: May 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Aircraft time: 64,487 hours, 36,838 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSIDE EMERGENCY LIGHT AT DOOR 1R INOPERATIVE.  *S/D*  REPLACED LIGHT ASSEMBLY.
